# SDR CA111205003

- Difficulty date: December 2, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 9,215 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) F/A`S REPORTED A SMOKE ODOR IN THE AFT CABIN.  AFT GALLEY POWER, THE POWER TO THE IFE AND PC POWER WAS SHUTDOWN.  THE ODOR DISSIPATED AND THE FLT CONTINUED TO DESTINATION.  IFE, IN SEAT POWER, COFFEEMAKERS, OVEN OPERATED FOR 3 HRS+ WITHOUT ANY ABNORMAL SMELLS AND ODORS.  SUSPECT DIRTY OVEN INSERT.  OK FOR SERVICE.
